American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 143 found      Go to page: 1 2 3 4 5

[61] Edward Warwick Daw. A maximally pathological Brouwer homeomorphism . Trans. Amer. Math. Soc. 343 (1994) 559-573. MR 1173856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Judy A. Kennedy and James A. Yorke. Pseudocircles in dynamical systems . Trans. Amer. Math. Soc. 343 (1994) 349-366. MR 1187029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] K. A. de Rezende and R. D. Franzosa. Lyapunov graphs and flows on surfaces . Trans. Amer. Math. Soc. 340 (1993) 767-784. MR 1127155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Edward E. Slaminka. Removing index $0$ fixed points for area preserving maps of two-manifolds . Trans. Amer. Math. Soc. 340 (1993) 429-445. MR 1145963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Ezra Brown. Periodic seeded arrays and automorphisms of the shift . Trans. Amer. Math. Soc. 339 (1993) 141-161. MR 1145960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Jan M. Aarts and Lex G. Oversteegen. The geometry of Julia sets . Trans. Amer. Math. Soc. 338 (1993) 897-918. MR 1182980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Marcy M. Barge and Russell B. Walker. Nonwandering structures at the period-doubling limit in dimensions $2$ and $3$ . Trans. Amer. Math. Soc. 337 (1993) 259-277. MR 1161425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Jonathan Ashley. An extension theorem for closing maps of shifts of finite type . Trans. Amer. Math. Soc. 336 (1993) 389-420. MR 1105064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Mike Boyle and David Handelman. Algebraic shift equivalence and primitive matrices . Trans. Amer. Math. Soc. 336 (1993) 121-149. MR 1102219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Lluís Alsedà and Francesc Mañosas. The monotonicity of the entropy for a family of degree one circle maps . Trans. Amer. Math. Soc. 334 (1992) 651-684. MR 1129433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Robbert J. Fokkink and Lex G. Oversteegen. A recurrent nonrotational homeomorphism on the annulus . Trans. Amer. Math. Soc. 333 (1992) 865-875. MR 1088020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Wolfgang Krieger, Brian Marcus and Selim Tuncel. On automorphisms of Markov chains . Trans. Amer. Math. Soc. 333 (1992) 531-565. MR 1099353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Jonathan Ashley, Bruce Kitchens and Matthew Stafford. Boundaries of Markov partitions . Trans. Amer. Math. Soc. 333 (1992) 177-201. MR 1073772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Vitaly Bergelson and Neil Hindman. Ramsey theory in noncommutative semigroups . Trans. Amer. Math. Soc. 330 (1992) 433-446. MR 1069744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] William Geller and Juán Tolosa. Maximal entropy odd orbit types . Trans. Amer. Math. Soc. 329 (1992) 161-171. MR 1020040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] J. M. Aarts and L. G. Oversteegen. Flowbox manifolds . Trans. Amer. Math. Soc. 327 (1991) 449-463. MR 1042286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Mike Hurley. Varieties of periodic attractor in cellular automata . Trans. Amer. Math. Soc. 326 (1991) 701-726. MR 1073773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Judy Kennedy. A transitive homeomorphism on the pseudoarc which is semiconjugate to the tent map . Trans. Amer. Math. Soc. 326 (1991) 773-793. MR 1010412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Brian R. Hunt and James A. Yorke. Smooth dynamics on Weierstrass nowhere differentiable curves . Trans. Amer. Math. Soc. 325 (1991) 141-154. MR 1040043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Russell B. Walker. Periodicity and decomposability of basin boundaries with irrational maps on prime ends . Trans. Amer. Math. Soc. 324 (1991) 303-317. MR 992609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Ebrahim Salehi. Distal functions and unique ergodicity . Trans. Amer. Math. Soc. 323 (1991) 703-713. MR 986700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] P. Góra and A. Boyarsky. Computing the topological entropy of general one-dimensional maps . Trans. Amer. Math. Soc. 323 (1991) 39-49. MR 1062871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Vitaly Bergelson and Neil Hindman. Nonmetrizable topological dynamics and Ramsey theory . Trans. Amer. Math. Soc. 320 (1990) 293-320. MR 982232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Stewart Baldwin. A complete classification of the piecewise monotone functions on the interval . Trans. Amer. Math. Soc. 319 (1990) 155-178. MR 961618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Romeo F. Thomas. Topological entropy of fixed-point free flows . Trans. Amer. Math. Soc. 319 (1990) 601-618. MR 1010414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] J. B. Wagoner. Eventual finite order generation for the kernel of the dimension group representation . Trans. Amer. Math. Soc. 317 (1990) 331-350. MR 1027363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] S. Glasner and B. Weiss. Processes disjoint from weak mixing . Trans. Amer. Math. Soc. 316 (1989) 689-703. MR 946217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Piotr Minc and W. R. R. Transue. Sarkovski\u\i's theorem for hereditarily decomposable chainable continua . Trans. Amer. Math. Soc. 315 (1989) 173-188. MR 965302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] G. Keller. Markov extensions, zeta functions, and Fredholm theory for piecewise invertible dynamical systems . Trans. Amer. Math. Soc. 314 (1989) 433-497. MR 1005524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Kenneth R. Meyer and George R. Sell. Mel\cprime nikov transforms, Bernoulli bundles, and almost periodic perturbations . Trans. Amer. Math. Soc. 314 (1989) 63-105. MR 954601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 143 found      Go to page: 1 2 3 4 5